Show simple item record

dc.contributor.authorBuzzi, Claudio Aguinaldo [UNESP]
dc.contributor.authorLamb, Jeroen S. W.
dc.date.accessioned2014-05-20T15:21:36Z
dc.date.available2014-05-20T15:21:36Z
dc.date.issued2005-01-01
dc.identifierhttp://dx.doi.org/10.1007/s00205-004-0337-2
dc.identifier.citationArchive For Rational Mechanics and Analysis. New York: Springer, v. 175, n. 1, p. 39-84, 2005.
dc.identifier.issn0003-9527
dc.identifier.urihttp://hdl.handle.net/11449/32726
dc.description.abstractIn this paper we study codimension-one Hopf bifurcation from symmetric equilibrium points in reversible equivariant vector fields. Such bifurcations are characterized by a doubly degenerate pair of purely imaginary eigenvalues of the linearization of the vector field at the equilibrium point. The eigenvalue movements near such a degeneracy typically follow one of three scenarios: splitting (from two pairs of imaginary eigenvalues to a quadruplet on the complex plane), passing (on the imaginary axis), or crossing (a quadruplet crossing the imaginary axis). We give a complete description of the behaviour of reversible periodic orbits in the vicinity of such a bifurcation point. For non-reversible periodic solutions. in the case of Hopf bifurcation with crossing eigenvalues. we obtain a generalization of the equivariant Hopf Theorem.en
dc.format.extent39-84
dc.language.isoeng
dc.publisherSpringer
dc.relation.ispartofArchive For Rational Mechanics and Analysis
dc.sourceWeb of Science
dc.titleReversible equivariant Hopf bifurcationen
dc.typeArtigo
dcterms.licensehttp://www.springer.com/open+access/authors+rights?SGWID=0-176704-12-683201-0
dcterms.rightsHolderSpringer
dc.contributor.institutionUniversidade Estadual Paulista (Unesp)
dc.contributor.institutionUniv London Imperial Coll Sci Technol & Med
dc.description.affiliationUNESP, IBILCE, BR-15054000 Sao Jose do Rio Preto, Brazil
dc.description.affiliationUniv London Imperial Coll Sci Technol & Med, Dept Math, London SW7 2AZ, England
dc.description.affiliationUnespUNESP, IBILCE, BR-15054000 Sao Jose do Rio Preto, Brazil
dc.identifier.doi10.1007/s00205-004-0337-2
dc.identifier.wosWOS:000226093200002
dc.rights.accessRightsAcesso restrito
unesp.campusUniversidade Estadual Paulista (Unesp), Instituto de Biociências Letras e Ciências Exatas, São José do Rio Pretopt
dc.identifier.lattes6682867760717445
dc.identifier.orcid0000-0003-2037-8417
unesp.author.lattes6682867760717445[1]
unesp.author.orcid0000-0003-2037-8417[1]
unesp.author.orcid0000-0001-7647-4200[2]
dc.relation.ispartofjcr2.448
dc.relation.ispartofsjr3,930
Localize o texto completo

Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record